Epidermal growth factor receptor tyrosine kinase inhibitor therapy has been increasingly employed in the treatment of a variety of tumors. The authors report the rarely documented side effect of trichiasis with the use of Afatinib in a patient with spinal chordoma and review-related literature. A 67-year-old lady was referred to the oculoplastic service with a 3-month history of ocular irritation and pain associated with blurred vision. She has a 4-year history of spinal chordoma treated with daily Afatinib 50 mg over the past 6 months. Clinical examination revealed trichomegaly and trichiasis affecting all 4 eyelids associated with blepharitis, conjunctival, and corneal abrasion on fluorescein staining. Hypertrichosis of the eyebrow bilaterally was also present. Afatinib and other epidermal growth factor receptor tyrosine kinase inhibitor-associated changes to eyelash and eyebrow hair is a result of epidermal growth factor receptor pathway activation in keratinocytes results in remodeling of the hair follicle. This results in the variation in the severity of clinical presentation of trichiasis.